# SDR RRXA991490

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Dented
- Location: Nr1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DENT, NR 1 ENGINE RING COWL AT 5 O'CLOCK POSITION.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  CUT ACCESS HOLE, STRAIGHTENED DENT WITHIN LIMITS DC8 SRM 71-5-2.  FABRICATED AND INSTALLED PLATE IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-109 WITH APPROVED 8110-3 DATED 08-05-99.
